Couvertures parfaites des motifs fréquents

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00286906
Contributor : Stéphane Lopes <>
Submitted on : Tuesday, June 10, 2008 - 11:45:33 AM
Last modification on : Friday, March 9, 2018 - 11:25:21 AM

Identifiers

  • HAL Id : hal-00286906, version 1

Collections

Citation

Alain Casali, Rosine Cicchetti, Lotfi Lakhal, Stéphane Lopes. Couvertures parfaites des motifs fréquents. Revue des Sciences et Technologies de l'Information - Série ISI : Ingénierie des Systèmes d'Information, Lavoisier, 2005, 10 (2), pp.117-138. ⟨hal-00286906⟩

Share

Metrics

Record views

226